Skip Ribbon Commands
Skip to main content

Dr. Ahmad Al-Qaisia

:

Published Research: Non-Linear Natural Frequencies of a Tapered Cantilever Beam

Research Title

Non-Linear Natural Frequencies of a Tapered Cantilever Beam

Authors

M. ABDEL-JABER, A. A. AL-QAISIA and M. S. ABDEL-JABER

Journal

Advanced Steel Construction

Volume & Page Numbers

Vol. 5 (3), 259-272

Publisher

Hong Kong Institute of Steel Construction
 

Year

2009

Attachments

Non-Linear Natural Frequencies of a Tapered Cantilever Beam.pdf    
Content Type: Announcement
Created at 12/17/2009 2:08 PM by Ahmad Al-Qaisia
Last modified at 2/3/2011 1:27 PM by SRDO Admin